MathSciNet Relay Station
MathSciNet bibliographic data
MR2095322 33E05 (26D15 33C05)
Alzer, Horst; Qiu, Song-Liang Monotonicity theorems and inequalities for the complete elliptic integrals. J. Comput. Appl. Math. 172 (2004), no. 2, 289–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement